English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94188/124659 (76%)
Visitors : 29628636      Online Users : 308
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 統計學系 > 期刊論文 >  Item 140.119/71198
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/71198

    Title: Optimal Two-Level Fractional Factorial Designs with Pure Dispersion Factors
    Authors: 丁兆平
    Ting, Chao-Ping
    Contributors: 統計系
    Date: 2009.12
    Issue Date: 2014-11-06 18:23:23 (UTC+8)
    Abstract: The problem of finding optimal designs when pure dispersion factors are present in tile class of regular single replicated two-level fractional factorial design of resolution Ⅲ and higher is studied. When a single dispersion factor is present
    Relation: 中國統計學報,47(4),236-252
    Data Type: article
    Appears in Collections:[統計學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    236-252.pdf750KbAdobe PDF574View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback